# SDR UIEA2015060700297

- Difficulty date: May 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 66,892 hours, 11,709 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A6128PA6128P
- Condition: Deflated
- Location: Nr 9
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 TIRE WENT FLAT ON LANDING.  NR 9 TIRE REPLACED IAW AMM 32-45-02 401, REF LOG PAGE 696237 ITEM 4 FOR CHAP 5 INSPECTION.
